Show simple item record

AuthorBiegert, Markusdc.contributor.author
AuthorNittka, Robindc.contributor.author
Date of accession2020-03-31T13:04:23Zdc.date.accessioned
Available in OPARU since2020-03-31T13:04:23Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordWeighted composition operatordc.subject
Keywordisometrydc.subject
KeywordSobolev spacedc.subject
Keywordlattice homomorphismdc.subject
Keywordcongruencedc.subject
Keywordrigid motiondc.subject
Keywordrepresentationdc.subject
Keywordp-Laplacedc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleIsometries between Sobolev spacesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1002/mana.201190020dc.identifier.doiExternal
Source - Title of sourceMathematische Nachrichtensource.title
Source - Place of publicationWiley-VCH Verlagsource.publisher
Source - Volume285source.volume
Source - Issue17-18source.issue
Source - Year2012source.year
Source - From page2059source.fromPage
Source - To page2077source.toPage
Source - ISSN0025-584Xsource.identifier.issn
Source - eISSN1522-2616source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000312082400005uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record